# SDR 0200629903

- Difficulty date: February 13, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N953N
- Make and model: Doug DC-9-31
- Aircraft serial: 47083
- Aircraft time: 81,248 hours, 98,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During M-ck in ATL, cracks were found in the flight compartment horizontal pressure panel at sta 105. The cracks are located at RH  x=35 1.0" and RH X=25 1.0". Repaired per EA 99-185564.
